# SDR USAA2010083091858

- Difficulty date: July 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON FORWARD SUPPORT BRACKET FOR THE J10 BOX AT BS 312.  REPLACED FORWARD SUPPORT BRACKET FOR THE J10 BOX AT BS 312 IAW SRM 51-10-02 & DRAWING 69-45147.
